Steriods not working feet still HURTPosted by DaNita on 7/19/98 at 19:41 (001030)
Well I have been taking this medicine for 4 days now and no relief, just a horrible stomache ache and nausea. So this isn't working will talk with the doctor tomorrow.
Re: Steriods not working feet still HURTCindy on 7/20/98 at 14:25 (001035)
Hi, well I've been on steroids for almost 2 weeks now, and I'm not any better yet, either. But, you have to give it a little longer than 4 days to decide. I guess my pain is caused by something other than inflammation, or you would think the Prednisone would work
I hope you start to get some relief soon. I'm trying acupuncture again (I did it for months the first time I had a big flare-up of my feet); actually, I am better after only 2 treatments. Placebo effect, maybe? Who knows, I'm just happy to be a little better. At least I'm not in pain when I'm OFF my feet now, only when I'm on them!
Re: Steriods not working feet still HURTMerlyn on 7/21/98 at 04:56 (001040)
STEROIDS GIVE BRIEF RELIEF FOR MOST PEOPLE. THE INJECTION INTO THE FOOT CAN CAUSE IRREVERSIBLE DAMAGE IF NOT DONE PROPERLY, THE ORAL WILL ONLY HELP IF YOU HAVE A LOT OF INFLAMMATION. I STILL SAY A CAST IS BEST, IT ALLOWS THE FOOT TO REST, I WOULD LIVE IN ONE YEAR AROUND BECAUSE IT IS THE ONLY TIME THAT I AM ACTUALLY PAIN FREE...I STILL REMEMBER THE FIRST CAST I GOT AT THE UNIVERSITY OF IOWA IN DECEMBER I ACTUALLY GOT IN THE CAR WITH MY HUSBAND AND WE DROVE TO ARKANSAS, NOT A SINGLE PAIN AND I SLEPT THRU THE NIGHT FOR THE FIRST TIME IN 3 MONTHS..SO IF YOU HAVN'T TRIED IT CONSULT WITH YOUR DOCTOR. GOODLUCK! I AM FINALLY WALKING AGAIN WITHOUT A BRACE...I STILL GET QUITE UNCOMFORTABLE BUT THEIR IS A GLIMMER OF LIGHT IN MY TUNNEL.
Re: Steriods not working /cast optionGina on 7/21/98 at 13:01 (001041)
Don't know anything about oral steroids, but want to offer another perspective on casting. Was in a walking cast for 3 weeks, till all concerned conceded failure. First week I was weight-bearing and it felt like a BAD PF flare-up the whole time. Last 2 weeks were on crutches and I still had an aching heel anytime I rested it on the floor, as when sitting. Dr. did say it's unusual to have pain in a cast, but I sure did, in addition to pain in what used to be my 'good foot.' Am slowly getting both feet back to where they were before casting. Everybody really is different in terms of reactions to 'treatment.'
Re: Steriods not working feet still HURTelizabeth on 7/22/98 at 11:21 (001045)
I just tried something new...transdermal anti-inflammatory gel (10% ketaprofen). A doctor prescribed it to me to help with the pain until I find orthotics that correct my biomechanical problems. Anyway, I think it's a good alternative to oral medication...just massage the gel on the affected area twice a day. I am getting quite a bit of relief using the gel in combination with ibuprofen.
Re: Steriods not working feet still HURTCindy on 7/22/98 at 16:44 (001049)
Has anyone tried the EMLA cream? Its a combination of 2 topical anethestics, prolocaine and lidocaine, I think. They're using it in pain clinics, don't know if its helping anyone. Your med. sounds similar, and I'm definitely going to try to get some of it or the EMLA cream STAT